# SDR FDEA201809252702

- Difficulty date: September 25, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP OUTBD HINGE (WING SIDE) ACTUATOR ATTACHED INBD LUG HOLE FOUND CORROSION. HOLE NR 8   CORROSION REWORKED FOUND EXCEEDED LIMIT PER CMM57-44-09. OVERSIZED BUSHING FABRICATED AND INSTALLED PER CMM57-44-09 AND EA 1-5750-73336C PT 3 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
